# SDR AWXA9900499

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 986.5 LBL 0 TO LBL 54 CORRODED OUT OF LIMITS.  REMOVED DAMAGE FROM FLOORBEAM, FABRICATED REPLACEMENT OF BAC 1505-100617 R69033 AND 2 REPAIR STRAPS 7075 T6 QQA250/13 .063 R208344 AND .071 R698634 IAW 737 SRM 53-00-51 FIG 202.  INSTALLED BEAM REPAIR IAW 737 SRM 53-00-51 FIG 202.
